Effexor withdrawal symptoms?
Does anyone expierence palpitations or flutters in chest as a withdrawal symptom of effexor?
Question posted by smhardin on 22 Sep 2014
Last updated on 29 September 2021 by Aqraria
This post is really old lol. But my symptoms are pretty extreme at the moment. Im getting heart palpitations and an electrical feeling through my hands. And that happens from every 10 seconds to every couple minutes. Ill have times where it happens rapidly. Its insane unlike anything ive ever experienced. Something else is that im super irritable and paranoid, which has made it hard to do alot of daily activities. And my anxiety has been so extreme. I had a panicattack that jad me pacing back and forth and not gonna lie it even made me think suicidal thoughts. It was probably the worst panic attack ive ever had. These are the most extreme symptoms ive ever had on an antidepressant. And there are more symptoms aswell but they are the more common ones that most people have.
I've been on a half dose for 2 months as I wean off Effexor and started having palpitations about 3 weeks ago. Initially, I noticed them only in the afternoon and evening but recently they occur all the time.
I had heart palpitations while on venlaxafine 75mg ER. After research this lead me to my decision to withdraw from the drug. I am off of it now. My mother has end stage cardiovascular disease. I am now on no other psychotropic meds. I am taking sam e. My palpitations have stopped.
I’m wondering if that’s the reason for the palpitations
I was taking venlafaxine for a few months, found out I was pregnant, Dr. told me to stop taking it and weened me off of them. Even weening myself off I still have heart palpitations or flutters as soon as I feel like I’m at rest it gets worse... it’s one of many withdrawal side affects I have but the only one I’m having a hard time getting over... it’s been weeks of this... I don’t know if it’s permanent now or not ...
I know this is old but just wanted to see if anyone would still respond.
I had to come off it by accident about 3 weeks ago. Fish oil helped with nearly everything after the initial flu feeling. I still have the "heart flutters". anyone know how long it took for those to go away? I hate it
Yes!! I was on 150mg of effexor for close to 2 years because I was "diagnosed" with depression. In march of this year, I was diagnosed with hypersomnolence/borderline narcolepsy after spending $1000's of dollars wondering why no medicine was working for my so-called depression and i was only just always tired. I hate being dependent on any type of medicine so i decided to start decreasing (as my does were actually increased to that amount). I messed up and missed a couple doses when my prescription ran out and immediately regretted it. I started getting super dizzy, nauseated (actually threw up), electrical shocks in my fingers, palpitations, headaces, brain fog, vertigo-like symptoms, and horrible mood swings. I looked up the medicine and possible withdrawals, then lo and behold, I'm not anywhere near the only one. This made me want to get off of it even more. Last month I dropped down to 75mg, and started feeling moderate but tolerable symptoms again.
Once they stopped, I dropped down to 37.5mg. Again the symptoms appeared. Today is my 4th day taking NOTHING whatsoever. I'm experiencing brain delay, vertigo symptoms in my head, electrical shocks in my fingers, and headaches. Ive also been more tired the past few days, but i find it easier to just sleep and not deal with the symptoms. They are mild, but they are there and absolutely frustrating. I refuse to take another pill as it is not bad enough for me to have to. If u have any questions, feel free to ask!!
Yes, I have had what feels like palpitations, but I have had other side effects with this drug as well. My body tends to take to medication a little to well.
I never really knew of the major side effects of this medication, that is until now.
My side effects include this is all with very light movements, what feels like blood rush to my head and then it all leaves, uncontrollable shaking every few seconds. The rest of my side effects don't happen with just movement but at all times weakness to where I do fall down, nausea, lack of alertness, extreme irritability, not just brain zaps or blood rush feeling but it is the whole body, extreme headaches, sensitivity to light, never feeling full, out of body feeling, feeling of not worthy, uncontrollable crying, night terrors, extreme sweating at night or anytime I sleep, I am not able to stay awake for long periods of time. There are more but I can't explain how to word them correctly.
I gave in and took the med again, I am trying to taper down with taking the med everyother day rather than everyday in attempt to make these side effects lessen but so far still the same just not as severe. Good luck and hopefully you can figure out something for yourself that works. So far not a clue for myself yet.
- Effexor information for Healthcare Professionals (includes dosage details)
- Side effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.